# SDR HNAA2024012200031

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 41,646 hours, 38,254 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Clamp
- Condition: Loose
- Location: Anti Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT BLD 1 LOW TEMP MESSAGE WITH POWER SETTING ABOVE 82 PERCENT. FOLLOWED BY WING ANTI ICE FAIL MSG CMC MSG WING 2 A/ICE LEAK AND WING 1 AND 2 A/ICE VLV FAIL.  RAN BOTH PACKS, FOUND 2 LOOSE CLAMPS ON #1 SIDE AND 1 LOOSE CLAMP ON #2 SIDE. TIGHTENED ALL CLAMPS THAT WERE LOOSE. RAN ENGINES AND PERFORMED ANTI ICE SYS OPS TEST IAW AMM 30-00-00. OPS CHECK GOOD. NO DEFECTS NOTED. A/C OK FOR SERVICE
